# SDR UPS00232599

- Difficulty date: April 25, 2000
- Submitted: May 12, 2000
- Operation: Air carrier
- Aircraft: N938UP
- Make and model: Boeing 727173C
- Aircraft serial: 19506
- Aircraft time: 51,734 hours, 32,797 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C+SI, CORROSION FOUND ON OUTER SURFACE OF REAR SPAR LWR CHORD CENTER SECTION LBL 55.  REPAIR CARRIED IAW SMRO EO 2000-015-011 UPS ENGINEERING FILE NR 727-57-2155.
